# SDR WX0A2012031371126

- Difficulty date: February 29, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114473
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HI-LOK TOO CLOSE TO RIVET ON FRAME STA 256 NEAR LONGERON 4R (MISDRILLED).  CUT OUT DAMAGED SECTION, FABRICATED REPAIR PLATE, FILLER, LOCATED, DRILLED AND INSTALLED IAW MD80 SRM 53-03 FIG 4.
